ArticleMethodist DeBakey cardiovascular journal2022
Recurrent Coronary Vasospasm: A Case of Kounis Syndrome from Anaphylaxis to Contrast Dye.
Article in Methodist DeBakey cardiovascular journal, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 4 citations in OpenAlex.
- Type III Kounis Syndrome Caused by Iodine Contrast Media After Improvement of Allergic Symptoms.Cureus · 2024Article
- Review
- Kounis Syndrome: Review of Clinical Cases.Cardiovascular & hematological disorders drug targets · 2024Review
- Anti-racist strategies for clinical and translational research: Design, implementation, and lessons learned from a new course.Journal of clinical and translational science · 2023Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Kounis syndrome is characterized by acute coronary syndrome due to coronary vasospasm or thrombosis following exposure to an allergic stimulus. The presentation can be compounded by cardiovascular collapse due to cardiogenic shock from coronary vasospasm and associated vasodilatory shock from anaphylaxis. A high index of suspicion is crucial for prompt initiation of treatment, which focuses on managing the allergic or anaphylactic process. Here we present a case of coronary vasospasm and anaphylactic shock due to contrast dye exposure during percutaneous coronary intervention of an unstable coronary lesion and its associated diagnostic and therapeutic challenges.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.